# SDR AALA20120208AFW02

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39 RIGHT FROM STATIONS 645 TO 665 CORRODED.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-30-03-2R REPAIR 1 AND EA B767-53-021409.
